How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20370
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

My husband has pain in his left testicle radiating up his groin

Resolved Question:

My husband has pain in his left testicle radiating up his groin to his left side of the abdomen. He had severe low back pain and abdominal pain as well. He saw a doctor 2 weeks ago and she gave him Cipro, as she felt something was going on his urinary tract and/or the whole area involved. His urine culture showed nitrates? which is why she gave him cipro. The urge and frequency went away , but the pain never did. At that time, the pain was a 10 a lot of the time. 1 week ago he went back because of the pain and she called in another doctor for an opinion. Because they weren't sure what it was, they changed the antibiotic to bactrim. They ordered a CT scan, which showed nothing, but there was free floating fluid in his abdomen and wanted him to see a urologist. But as you know, you always have to wait for an appointment . So he is continuing the bactrim faithfully. He also takes vicodan for pain. The pain level now is about a 7. He is 59 and in good health generally. I am very worried, even though the CT scan was ok. What does this sound like? No fever ever, by the way. Thank you. Brenda
Submitted: 4 years ago.
Category: Urology
Expert:  Dr. Y. replied 4 years ago.
Thanks for your question. If I don't respond to you immediately, it is because I am either in the OR or traveling. I WILL get back to you ASAP.

This sounds like he may have an infection of your prostate called prostatitis. He needs to get in to see a urologist for a prostate exam and a urine culture and he'll need to be continued on Bactrim for 30 days for this. He can take ibuprofen for 1-2 weeks to decrease the pain and inflammation. His doctor can also prescribe Urelle to stop the pain. Hope this helps and please let me know if you have questions.
Dr. Y. and other Urology Specialists are ready to help you